Fuzzy continuity via fuzzy C-open sets

P. Xavier, P. Thangavelu


In fuzzy topological space, the concepts of fuzzy continuity are developed by applying fuzzy open sets. In this paper the notions of fuzzy continuity are investigated using fuzzy C -open sets, where C is an arbitrary complement function C: [0,1] → [0,1] and some of their properties are studied.

Full Text: PDF

Published: 2020-07-02

How to Cite this Article:

P. Xavier, P. Thangavelu, Fuzzy continuity via fuzzy C-open sets, J. Math. Comput. Sci., 10 (2020), 1678-1686

Copyright © 2020 P. Xavier, P. Thangavelu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org


Copyright ©2021 JMCS